# SDR DALA2025123109562

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 25,315 hours, 12,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT ROWS 15,16,19,20,23,24,30,31,32,36 AND 37.   REPLACED 11WL EPSU REF A321 AMM 33-51, OPS CKS GOOD. (LP 8187020)
